MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LE WITH ISOTOUR STD; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PROCUITY LE WITH ISOTOUR STD; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number 3009PX-LE-400
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Hip Fracture (2349); Insufficient Information (4580)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device did not alarm when patient exited the bed.As a result, the patient fell and sustained an unknown injury.Attempts are being made to gather additional details from the user facility.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed by a stryker field service technician.It was found that the clinician not alerted of the patient fall condition was not due to any component level defect of the product.It was identified that the bed exit alarm likely was not set properly.The patient egressed and fell resulting in a pelvic/hip fracture.The issue was resolved for the customer by stryker procare evaluating the unit and returning the unit to service.
 
Event or Problem Description
It was reported that the device did not alarm when patient exited the bed.As a result, the patient fell and sustained a hip/pelvic fracture.

Brand Name
PROCUITY LE WITH ISOTOUR STD
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17693117
Report Number0001831750-2023-00993
Device Sequence Number6032656
Product Code FNL
UDI-Device Identifier07613327541182
UDI-Public07613327541182
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-LE-400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown